Alert archive / Wyoming / Flash Flood Warnings in 2005

Flash Flood Warning 3, NWS Riverton, WY

May 10, 2005Johnson County, Wyoming

NWS Riverton, WY issued this flash flood warning at May 10, 2005, 10:43 PM MDT for Johnson County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2005, 10:43 PM MDT (04:43 UTC)
Expired
May 11, 2005, 4:45 AM MDT
In force
6 hr
Issued by
NWS Riverton, WY
Area
Counties, with a storm outline in the text

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 190 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 4.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2005-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2005-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-144 m²/s²
0-3 km storm-relative helicity
-215 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KRIW 110448
FFWRIW
WYC019-111045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1043 PM MDT TUE MAY 10 2005

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN JOHNSON COUNTY IN NORTH CENTRAL WYOMING
  THIS INCLUDES THE CITY OF BUFFALO

* UNTIL 445 AM MDT

* AT 1037 PM MDT...A TRAINED WEATHER SPOTTER REPORTED FLASH FLOODING
  IN THE BUFFALO AREA.  SOME STREETS WERE FULL OF WATER.  RAINFALL
  OF 1.5 AND 2 INCHES HAS FALLEN OVER THE AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FATHER 
  BUFFALO...DESMOT MONUMENT AND FORT PHIL KEARNY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4406 10694 4406 10630 4454 10646 4455 10711
      4428 10700

$$

C. BAKER
2 follow-up statements
000 
WGUS75 KRIW 110805
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
202 AM MDT WED MAY 11 2005

WYC019-111045-
JOHNSON WY-
202 AM MDT WED MAY 11 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 445 AM MDT FOR NORTHERN
JOHNSON COUNTY...

AT 200 AM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A 
PRESISTANT RAINFALL HAS CONTINUED. LOCAL OBSERVATIONS ARE INDICATING 
RAINFALL RATES HAVE DROPPED OFF TO LESS THAN A TENTH OF AN INCH AN 
HOUR. 

ALTHOUGH THE HEAVIEST RAINFALL HAS TEMPORARILY TAPERED OFF ACROSS 
THE REGION...SOME STREAMS WILL CONTINUE TO RISE EARLY THIS MORNING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA AND EXPERIENCE RISING WATER 
LEVELS...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4406 10694 4406 10630 4454 10646 4455 10711
      4428 10700

$$

FRIEDERS
000 
WGUS75 KRIW 111045
FFSRIW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
441 AM MDT WED MAY 11 2005

WYC019-111051-
JOHNSON WY-
441 AM MDT WED MAY 11 2005

...THE FLASH FLOOD WARNING FOR NORTHERN JOHNSON COUNTY EXPIRES AT 445
AM MDT...

LIGHT TO MODERATE RAINFALL WILL CONTINUE ACROSS THE AREA THIS 
MORNING. RAINFALL RATES APPEAR LIGHT ENOUGH AT THE MOMENT THAT 
STREAMS WILL BE ABLE TO CONTAIN THE WATER RUNOFF. THE JOHNSON COUNTY 
SHERIFFS OFFICE REPORTED STREAMS AND CREEKS HAVE NOT RISEN IN THE 
PAST FEW HOURS AND REMAIN WITHIN THEIR BANKS. THEREFORE...THE 
WARNING WILL BE ALLOWED TO EXPIRE. 

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.

LAT...LON 4406 10694 4406 10630 4454 10646 4455 10711
      4428 10700

$$

FRIEDERS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:31 PM MDT, 7 hours 12 minutes earlier.

Area forecast discussion, May 10, 3:31 PM MDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
331 PM MDT TUE MAY 10 2005

.SHORT TERM...TONIGHT THROUGH FRIDAY...
POTENT STORM SYSTEM BEGINNING TO INTENSIFY RAPIDLY OVER WCNTRL UTAH
WITH POSSIBLE BEGINNINGS OF BAROCLINIC LEAF FORMING TO OUR SOUTH AND
SPREADING INTO CENTRAL WYOMING. ALL SYSTEMS ARE GO FOR THIS STORM
TO CONTINUE TO INTENSIFY OVERNIGHT AND CONTINUE THROUGH WEDNESDAY.
MODELS HAVE ACCELERATED THE SYSTEM ABOUT 12 HOURS SO WEDNESDAY
NIGHTS HEAVIER SNOW IS IN QUESTION. BASED ON SOME UNCERTAINTY YET...
ILL AVOID SHORTENING THE WATCH (OR WARNING HIGHLIGHTS NOW FOR SOME
AREAS) TIME PERIOD EVEN THOUGH THE SNOW MAY WIND DOWN BY WEDNESDAY
EVENING IN MANY AREAS. GENERALLY USED THE ETA12 FOR THE DETAILS
AGAIN TODAY BUT DID NOT BITE TOTALLY INTO THE QUICK EXIT OF THE
PRECIPITATION BY 00Z THURSDAY QUITE YET. PRECIPITATION MAY WIND
DOWN IN THE CENTRAL ZONES BY THEN BUT LIGHTER SNOWS MAY VERY WELL
CONTINUE AND IF HEAVY SNOWS FALL TONIGHT INTO TOMORROW ANY
ADDITIONAL SNOWFALL WEDNESDAY NIGHT WILL CAUSE PROBLEMS WITH THE
COLD SURFACE TEMPERATURES.

FOR THIS EVENING...CURVED EXIT REGION JET DYNAMICS INCREASE THROUGH
THE EVENING HOURS AS UPSLOPE GRADUALLY INCREASES. MAIN CANADIAN
SURGE DOESNT ARRIVE UNTIL THE EARLY MORNING HOURS IN THE FAR NORTH
AND A FEW HOURS LATER FOR CPR AND RIW. THIS FRONT SHOULD PACK QUITE
A PUNCH WITH GUIDANCE CONTINUING TO SHOW BYG WITH 30 TO 35 KNOT
SUSTAINED NORTH WINDS...COMBINED WITH HEAVY SNOW...THIS COULD
CREATE BLIZZARD CONDITIONS ACROSS THE LOWER ELEVATIONS OF JOHNSON
COUNTY. IT LOOKS LIKE SNOW CHANGEOVER FROM BYG TO COD WILL BE
TOWARDS 12Z. IT ALSO LOOKS LIKE LND WILL CHANGE OVER AROUND 12Z
WITH RIVERTON A TOUGHER CALL. RAIN COULD CHANGE OVER TO SNOW SHORTLY
AFTER THAT OR IT COULD WAIT TIL EVEN COLDER AIR ARRIVES LATER
TOMORROW MORNING. GFS NEVER CHANGES IT BUT ETA TEMPERATURES SEEM
MORE REALISTIC BUT STILL TRICKY. BASED ON STRENGTH OF DYNAMICS...
ILL UPGRADE OUR MTN ZONES (THAT WERE IN A WATCH) TO A WARNING FOR
TONIGHT THROUGH WEDNESDAY NIGHT AND ADD IN THE OWL CREEK/BRIDGER
MTNS AND DUBOIS AREA. HAVE ALSO ADDED THE WEST SIDE OF THE WINDS TO
AN ADVISORY FOR TONIGHT THROUGH WED NIGHT. THE WATCHES WILL HOLD FOR
WED AND WED NIGHT. NEW ETA12 RUN REALLY HAMMERS JOHNSON AND MOST OF
FREMONT COUNTY TONIGHT (OVER AN INCH OF LIQUID) AND WEDNESDAY
MORNING (ANOTHER HALF INCH PLUS). MOST OF THIS WILL BE RAIN TONIGHT
BELOW 6000 FEET WITH HEAVY SNOW ABOVE THAT...ESPECIALLY LATER THIS
EVENING. NEXT SHIFT CAN DECIDE IF THIS EVENT WILL END SOONER THAN 12Z
THURSDAY. SNOWFALL WILL HINGE ON CHANGEOVER TIME AND DURATION. HAVE
CONTINUED TO HIT THE BIG HORNS THE HARDEST WITH THE ABSAROKAS AND
WINDS A CLOSE SECOND. CASPER AND CASPER MOUNTAIN STILL LOOK
BORDERLINE FOR HEAVY SNOW WITH BORDERLINE LOW LEVEL TEMPERATURES. WE
MAY VERY WELL NEED AN ADVISORY FOR TOMORROW BUT THE MID CREW CAN
DECIDE ON THIS. SYSTEM IS FORECAST TO LIFT ACROSS US LATER WEDNESDAY
EVENING INTO THURSDAY WITH POTENTIAL FOR POCKETS OF LIGHT TO MODERATE
SNOWFALL CONTINUING ALONG ITS TRACK. LOW LEVEL UPSLOPE HOLDS IN PLACE
LONGER THAN THE UPPER LEVEL LOW. MORE SIGNIFICANT IMPROVEMENT BEGINS
FRIDAY WITH TEMPERATURES MODERATING INTO THE 50S ACROSS THE LOWER
ELEVATIONS AND 40S MTNS. CHANCES OF LINGERING SHOWERS ARE QUITE SLIM
BY THEN. ONE MORE NOTE...POTENTIAL FOR HEAVY LIQUID PRECIPITATION
TONIGHT WILL ALSO RAISE THE FLOOD THREAT...PARTICULARLY NORTHERN
JOHNSON COUNTY WHERE WE HAVE ISSUED A FLOOD WATCH FROM 9 PM TONIGHT
TO 6 AM THURSDAY. MORE PROBLEMS WILL LIKELY OCCUR AFTER THE SNOW
MELTS LATER THIS WEEK.

&&

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY...
UPPER LEVEL RIDGING WILL MOVE ACROSS THE AREA FRIDAY NIGHT INTO
SATURDAY FOR A DRY PERIOD. A FAST ZONAL FLOW EXPECTED TO DEVELOP BY
LATE IN THE WEEKEND INTO EARLY NEXT WEEK. WITH UPPER LEVEL IMPULSES
MOVING QUICKLY THROUGH THE FLOW WILL KEEP A CHANCE FOR SHOWERS EACH
DAY FOR AREAS WEST OF DIVIDE. WILL KEEP AREAS EAST OF DIVIDE DRY
GIVEN DOWNSLOPE COMPONENT. GOOD WARMUP FOR THE WEEKEND AND WILL
PROBABLY HAVE TO SHIFT ATTENTION TO MELTING HIGHER ELEVATION SNOWS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING TONIGHT THROUGH WEDNESDAY NIGHT FOR
THE ABSAROKA MOUNTAINS...BIG HORN MOUNTAINS...EAST SLOPES OF
THE WIND RIVER MOUNTAINS...OWL CREEK/BRIDGER MOUNTAINS AND UPPER
WIND RIVER BASIN FOOTHILLS...WYZ002...007>009...015...016.
WINTER STORM WATCH FOR WEDNESDAY AND WEDNESDAY NIGHT
FOR THE CODY FOOTHILLS...LOWER ELEVATIONS OF JOHNSON COUNTY...
SOUTHWEST BIG HORN BASIN...WIND RIVER BASIN AND THE LANDER
FOOTHILLS...WYZ005...010>011...017...018.
SNOW ADVISORY WEST SLOPE OF THE WIND RIVER MOUNTAINS...WYZ014.
FLOOD WATCH NORTHEAST JOHNSON COUNTY...9 PM-6 AM...WYZ010.

SHORT TERM...SKRBAC
LONG TERM....FRIEDERS
Hazardous weather outlook, May 10, 3:58 PM MDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
358 PM MDT TUE MAY 10 2005

WYZ001>020-022>030-111100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
358 PM MDT TUE MAY 10 2005

...WINTER STORM WARNINGS FOR THE NORTHERN AND CENTRAL MOUNTAINS
TONIGHT THROUGH WEDNESDAY NIGHT...
...WINTER STORM WATCHES FOR WEDNESDAY AND WEDNESDAY NIGHT FOR
PORTIONS OF THE LOWER ELEVATIONS OF CENTRAL WYOMING...
...SNOW ADVISORY WEST SLOPE OF THE WIND RIVER MOUNTAINS TONIGHT
THROUGH WEDNESDAY NIGHT...
...FLOOD WATCH TONIGHT FOR THE LOWER ELEVATIONS OF NORTHEAST
JOHNSON COUNTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS
AFTERNOON AND EVENING. AN ISOLATED SEVERE STORM WILL BE POSSIBLE...
ESPECIALLY ACROSS NORTHERN AND CENTRAL WYOMING...ALONG AND NORTH OF A
LINE FROM LANDER TO CASPER. THESE STORMS COULD PRODUCE HAIL AND
STRONG WINDS. WIDESPREAD RAIN AND MOUNTAIN SNOW IS EXPECTED TO
DEVELOP THIS EVENING ACROSS NORTHERN AND CENTRAL WYOMING. THE
RAINFALL IN THE LOWER ELEVATIONS WILL BEGIN A CHANGEOVER TO SNOW
LATE TONIGHT. SNOW MAY BE QUITE HEAVY AT TIMES IN THE WIND RIVER
ABSAROKA AND BIG HORN MOUNTAINS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HEAVY SNOWFALL IS EXPECTED ACROSS MUCH OF NORTHERN AND CENTRAL
WYOMING WEDNESDAY INTO WEDNESDAY NIGHT. SNOWFALL AMOUNTS WILL LIKELY
EXCEED A FOOT IN THE WIND RIVER...BIG HORN AND THE ABSAROKA
MOUNTAINS. SNOWFALL AMOUNTS IN EXCESS OF SIX INCHES ARE POSSIBLE
ACROSS THE WIND RIVER BASIN...LANDER FOOTHILLS...CODY FOOTHILLS AND
JOHNSON COUNTY...NATRONA COUNTY AND MUCH OF THE BIG HORN BASIN WILL
NOT ESCAPE THE SNOWS...BUT CURRENT INDICATIONS ARE THAT AMOUNTS
SHOULD REMAIN LESS THAN 6 INCHES. HOWEVER...THE AREA AROUND
THERMOPOLIS COULD SEE 6 INCHES WEDNESDAY INTO WEDNESDAY NIGHT.
BESIDES THE SNOW...STRONG WINDS WILL IMPACT JOHNSON COUNTY WEDNESDAY
MORNING FOR POTENTIAL WHITE OUT CONDITIONS. IF YOU HAVE TRAVEL OR
OUTDOOR ACTIVITIES PLANNED THIS WEEK ACROSS WYOMING...STAY TUNED FOR
FUTURE UPDATES AND POSSIBLE WARNINGS AND ADVISORIES FOR THIS LATE
SPRING SNOWSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
NORTHERN AND CENTRAL WYOMING TO REPORT ON STRONG THUNDERSTORMS.
SPOTTERS ARE ALSO ENCOURAGED TO REPORT HEAVY SNOWFALL AMOUNTS. THANK
YOU.

TRIW

In the hours before

Local storm report, May 10, 5:10 PM MDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY...CORRECTED EVENT TIME
510 PM MDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             15 N RIVERTON           43.25N 108.42W
05/10/2005  0.25 INCH        FREMONT            WY   PUBLIC

            A STRONG THUNDERSTORM PRODUCED ACCUMULATIONS OF HAIL UP
            TO ONE FOOT DEEP ON NORTH PORTAL ROAD...ABOUT 15 MILES
            NORTH OF RIVERTON.

&&

CFARMER
Local storm report, May 10, 5:54 PM MDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
554 PM MDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             15 N RIVERTON           43.25N 108.42W
05/10/2005  0.25 INCH        FREMONT            WY   PUBLIC

            A STRONG THUNDERSTORM PRODUCED ACCUMULATIONS OF HAIL UP
            TO ONE FOOT DEEP ON NORTH PORTAL ROAD...ABOUT 15 MILES
            NORTH OF RIVERTON.

&&

CFARMER
Local storm report, May 10, 5:58 PM MDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
558 PM MDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             ARAPAHOE                42.97N 108.47W
05/10/2005  0.25 INCH        FREMONT            WY   PUBLIC

            A STRONG THUNDERSTORM DROPPED 1/4 INCH HAIL IN THE
            ARAPAHOE AREA OF THE WIND RIVER RESERVATION.

&&

CFARMER
Local storm report, May 10, 6:04 PM MDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
604 PM MDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             KINNEAR                 43.15N 108.68W
05/10/2005  0.75 INCH        FREMONT            WY   PUBLIC

&&

CFARMER

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:10 PM MDTFlash Flood WarningRIWHot Springs6 hr
May 10, 10:51 PM MDTFlash Flood WarningRIWHot Springs6 hr

Nearby

Flash Flood Warnings in Wyoming, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.